# SDR HALA2017033000091

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 56,214 hours, 10,325 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: False Activation
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OUTBOARD AILERON LOCKOUT EICAS MESSAGE DISPLAYED MOMENTARILY AT 285KTS, NO AILERON MOVEMENT OBSERVED.  UNABLE TO DUPLICATE. NO EICAS MESSAGE NOTED ON ARRIVAL. PERFORMED AILERON POSITION INDICATING SYSTEM TEST IAW AMM 27-18-00 & 501, NO ISSUES.
